# SDR 9709159941

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 RMI AND FIRST OFFICER'S COMPASS OCCURRED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND.  REPLACED NR 1 DIRECTIONAL GYRO AND NR 1 RMI AS A PRECAUTION.
